# SDR SWIA202053384

- Difficulty date: September 11, 2020
- Submitted: October 20, 2020
- Operation: Air carrier
- Aircraft: N754SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10215
- Aircraft time: 41,686 hours, 26,370 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Tie Down
- Condition: Corroded
- Location: Bs 581-597
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO NET TIE DOWN FITTING AT FS 581.00-597.00 STRINGER 26-27 LT.  C-CHECK RO 10/16/2020.  REPLACED FOWARD CARGO TIE DOWN FITTING AT FS 581-FS 597 FROM STR 26L TO STR 27, REF CRJ-700 SRM AND DRAWING.  COMPLIED WITH TASK CARD.
